Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuous selections for weakly Hausdorff lower semicontinuous multifunctions


Authors: F. S. De Blasi and J. Myjak
Journal: Proc. Amer. Math. Soc. 93 (1985), 369-372
MSC: Primary 54C65; Secondary 54C60, 90A14
MathSciNet review: 770557
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of continuous selections is proved for a class of weakly Hausdorff lower semicontinuous multifunctions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 54C60, 90A14

Retrieve articles in all journals with MSC: 54C65, 54C60, 90A14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770557-1
PII: S 0002-9939(1985)0770557-1
Keywords: Multifunctions, weakly Hausdorff semicontinuous, continuous $ \varepsilon $-selections, continuous selections, convex closed sets, paracompact space, Banach space
Article copyright: © Copyright 1985 American Mathematical Society